# SDR DALA1230170931

- Difficulty date: May 9, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 62,177 hours, 47,517 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV,  CORROSION WAS FOUND ON BARREL NUT HOLES NR 21 AND 22 RT HORIZONTAL STAB UPPER SKIN STA XH=27 CORROSION WAS REMOVED FROM BARREL NUT HOLES.  REAMED AND BUSHING INSTALLED REF ER/A 502181-14 REV ORIG.
